Tài liệu tham khảo |
Loại |
Chi tiết |
[11] D. Bothe (1998), "Multivalued Perturbations of m-Accretive Differential In- clusions", Israel J. Math. 108, 109-138 |
Sách, tạp chí |
Tiêu đề: |
Multivalued Perturbations of m-Accretive Differential Inclusions |
Tác giả: |
D. Bothe |
Nhà XB: |
Israel J. Math. |
Năm: |
1998 |
|
[12] K.E. Brenan, S.L. Campbell, L.R. Petzold (1996), Numerical Solution of Initial-Value Problems in Differential Algebraic Equations. vol. 14, SIAM Pub- lications Classics in Applied Mathematics, Philadelphia |
Sách, tạp chí |
Tiêu đề: |
Numerical Solution of Initial-Value Problems in Differential Algebraic Equations |
Tác giả: |
K.E. Brenan, S.L. Campbell, L.R. Petzold |
Nhà XB: |
SIAM Publications Classics in Applied Mathematics |
Năm: |
1996 |
|
[13] T. Caraballo, P.E. Kloeden (2009), "Non-autonomous attractors for integro- differential evolution equations", Discrete Contin. Dyn. Syst. Ser. S 2(1), 17-36 |
Sách, tạp chí |
Tiêu đề: |
Non-autonomous attractors for integro-differential evolution equations |
Tác giả: |
T. Caraballo, P.E. Kloeden |
Năm: |
2009 |
|
[15] M.K. Camlibel, W.P.M.H. Heemels, J.M. Schumacher (1999), "The nature of solutions to linear passive complementarity systems". In Proc. of the 38th IEEE Conference on Decision and Control , 3043-3048, Phoenix (USA) |
Sách, tạp chí |
Tiêu đề: |
The natureof solutions to linear passive complementarity systems |
Tác giả: |
M.K. Camlibel, W.P.M.H. Heemels, J.M. Schumacher |
Năm: |
1999 |
|
[16] M.K. Camlibel, W.P.M.H. Heemels, J.M. Schumacher (2000), "Well-posedness of a class of linear network with ideal diodes". Proc. International Symposium on Mathematical Theory of Networks and Systems (MTNS) in Perpignan, France |
Sách, tạp chí |
Tiêu đề: |
Well-posedness of a class of linear network with ideal diodes |
Tác giả: |
M.K. Camlibel, W.P.M.H. Heemels, J.M. Schumacher |
Nhà XB: |
Proc. International Symposium on Mathematical Theory of Networks and Systems (MTNS) |
Năm: |
2000 |
|
[17] M.K. Camlibel (2001), Complementarity methods in the analysis of piecewise linear dynamical systems . Ph.D. Thesis, Center for Economic Research, Tilburg University, The Netherlands |
Sách, tạp chí |
Tiêu đề: |
Complementarity methods in the analysis of piecewise linear dynamical systems |
Tác giả: |
M.K. Camlibel |
Nhà XB: |
Center for Economic Research, Tilburg University |
Năm: |
2001 |
|
[18] M. K. Camlibel, J.S. Pang, J. Shen (2006), "Lyapunov stability of complemen- tarity and extended systems", SIAM J. Optim. 17(4), 1056-1101 |
Sách, tạp chí |
Tiêu đề: |
Lyapunov stability of complementarity and extended systems |
Tác giả: |
M. K. Camlibel, J.S. Pang, J. Shen |
Nhà XB: |
SIAM J. Optim. |
Năm: |
2006 |
|
[19] X. Chen; Z. Wang (2014), "Differential variational inequality approach to dy- namic games with shared constraint", Math. Program. 146(1-2), 379-408 |
Sách, tạp chí |
Tiêu đề: |
Differential variational inequality approach to dynamic games with shared constraint |
Tác giả: |
X. Chen, Z. Wang |
Nhà XB: |
Math. Program. |
Năm: |
2014 |
|
[20] R.W. Cottle, J.S. Pang, and R.E. Stone (1992), The Linear Complementarity Problem. Academic Press, Boston, MA |
Sách, tạp chí |
Tiêu đề: |
The Linear Complementarity Problem |
Tác giả: |
R.W. Cottle, J.S. Pang, R.E. Stone |
Nhà XB: |
Academic Press |
Năm: |
1992 |
|
[21] J. Diestel, W. M. Ruess, W. Schachermayer (1993), " Weak compactness in L l (à, X)", Proc. Amer. Math. Soc. 118, 447 - 453 |
Sách, tạp chí |
Tiêu đề: |
Weak compactness inLl(à, X) |
Tác giả: |
J. Diestel, W. M. Ruess, W. Schachermayer |
Năm: |
1993 |
|
[22] J.T.J. Eijndhoven (1986), "Solving the linear complementarity problem in cir- cuit simulation", SIAM J. Control Optim., 24(5), 1050-1062 |
Sách, tạp chí |
Tiêu đề: |
Solving the linear complementarity problem in circuit simulation |
Tác giả: |
J.T.J. Eijndhoven |
Nhà XB: |
SIAM J. Control Optim. |
Năm: |
1986 |
|
[23] K.-J. Engel, R. Nagel (2000), One-parameter Semigroups for Linear Evolu- tion Equations , with contributions by S. Brendle, M. Campiti, T. Hahn, G.Metafune, G. Nickel, D. Pallara, C. Perazzoli, A. Rhandi, S. Romanelli and R.Schnaubelt. Graduate Texts in Mathematics, 194. Springer-Verlag, New York |
Sách, tạp chí |
Tiêu đề: |
One-parameter Semigroups for Linear Evolution Equations |
Tác giả: |
K.-J. Engel, R. Nagel |
Nhà XB: |
Springer-Verlag |
Năm: |
2000 |
|
[25] J. Gwinner (2007), "On differential variational inequalities and projected dy- namical systems - equivalence and a stability result". Discrete Contin. Dyn.Syst. , Dynamical systems and differential equations. Proceedings of the 6th AIMS International Conference, suppl., 467–476 |
Sách, tạp chí |
Tiêu đề: |
On differential variational inequalities and projected dynamical systems - equivalence and a stability result |
Tác giả: |
J. Gwinner |
Nhà XB: |
Discrete Contin. Dyn.Syst. |
Năm: |
2007 |
|
[26] J. Gwinner (2013), "A Note on Linear Differential Variational Inequalities in Hilbert Spaces". Syst. Model. Opt. 391, 85-91 |
Sách, tạp chí |
Tiêu đề: |
A Note on Linear Differential Variational Inequalities in Hilbert Spaces |
Tác giả: |
J. Gwinner |
Nhà XB: |
Syst. Model. Opt. |
Năm: |
2013 |
|
[27] J. Gwinner (2013), "On a new class of differential variational inequalities and a stability result". Math. Program. 139(1-2), Ser. B, 205-221 |
Sách, tạp chí |
Tiêu đề: |
On a new class of differential variational inequalities and a stability result |
Tác giả: |
J. Gwinner |
Nhà XB: |
Math. Program. |
Năm: |
2013 |
|
[28] A. Halanay (1996), Differential equations, stability, oscillations, time lags , Aca- demic Press, New York, London |
Sách, tạp chí |
Tiêu đề: |
Differential equations, stability, oscillations, time lags |
Tác giả: |
A. Halanay |
Nhà XB: |
Academic Press |
Năm: |
1996 |
|
[29] A. Halanay, and Vl Rasvan (2012), Applications of Liapunov methods in sta- bility , Vol. 245, Springer Science & Business Media |
Sách, tạp chí |
Tiêu đề: |
Applications of Liapunov methods in stability |
Tác giả: |
A. Halanay, Vl Rasvan |
Nhà XB: |
Springer Science & Business Media |
Năm: |
2012 |
|
[30] W.P.M.H. Heemels, J.M. Schumacher, S. Weiland (2000), "Linear complemen- tarity systems", SIAM J. Appl. Math. 60, 1234–1269 |
Sách, tạp chí |
Tiêu đề: |
Linear complemen- tarity systems |
Tác giả: |
W.P.M.H. Heemels, J.M. Schumacher, S. Weiland |
Nhà XB: |
SIAM J. Appl. Math. |
Năm: |
2000 |
|
[31] W. J¨ager, S. Luckhaus (1992), "On explosions of solutions to a system of partial differential equations modelling chemotaxis". Trans. Amer. Math. Soc.329, 819–824 |
Sách, tạp chí |
Tiêu đề: |
On explosions of solutions to a system of partial differential equations modelling chemotaxis |
Tác giả: |
W. Jäger, S. Luckhaus |
Nhà XB: |
Trans. Amer. Math. Soc. |
Năm: |
1992 |
|
[32] Z. Jin, X. Yang (2010), "Weak solutions of a parabolic-elliptic type system for image inpainting", ESAIM Control Optim. Calc. Var. 16, 1040–1052 |
Sách, tạp chí |
Tiêu đề: |
Weak solutions of a parabolic-elliptic type system for image inpainting |
Tác giả: |
Z. Jin, X. Yang |
Nhà XB: |
ESAIM Control Optim. Calc. Var. |
Năm: |
2010 |
|